Driessen, T. S. H. and Paulusma, Daniel (2001) 'Two extensions of the Shapley value for cooperative games.', Mathematical methods of operations research., 53 (1). pp. 35-49.
Two extensions of the Shapley value are given. First we consider a probabilistic framework in which certain consistent allocation rules such as the Shapley value are characterized. The second generalization of the Shapley value is an extension to the structure of posets by means of a recursive form. In the latter setting, the Shapley value for quasi-concave games is shown to be a core-allocation.
|Keywords:||Cooperative game, Poset, Probability distribution, Shapley value.|
|Full text:||Full text not available from this repository.|
|Publisher Web site:||http://dx.doi.org/10.1007/s001860000099|
|Record Created:||13 Oct 2009 10:50|
|Last Modified:||02 Apr 2013 16:54|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Look up in GoogleScholar | Find in a UK Library|